# SDR SWAA2013102921662

- Difficulty date: October 24, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 4,511 hours, 1,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD EMERGENCY EXIT LIGHT BEZEL CRACKED AT ROW 14.  R & R LENS IAW MM.
